Alert archive / New Jersey / Winter Weather Advisories in 2013

Winter Weather Advisory 14, NWS Philadelphia/Mount Holly

March 5, 201312 counties in New Jersey; 7 counties in Pennsylvania; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 5, 2013, 3:27 PM EST for 12 counties in New Jersey; 7 counties in Pennsylvania; Kent County, New Castle County, Delaware. It took effect at Mar 6, 2013, 7:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2013, 3:27 PM EST (20:27 UTC)
In effect from
Mar 6, 2013, 7:00 AM EST
Expired
Mar 6, 2013, 11:48 PM EST
In force
17 hr
Issued by
NWS Philadelphia/Mount Holly
All 21 counties

Kent County, DE, New Castle County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 5, 12:46 PM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Mar 5, 12:46 PM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1246 PM EST TUE MAR 5 2013

.SYNOPSIS...
LOW PRESSURE OVER KENTUCKY AND TENNESSEE WILL INTENSIFY INTO A LARGE
AND STRONG LOW PRESSURE SYSTEM AS IT MOVES TO THE VIRGINIA CAPES
WEDNESDAY. THIS STORM THEN SLOWLY MOVES NORTHEAST TO A POSITION
ABOUT 275 MILES OF ATLANTIC CITY THURSDAY AND THEN SLOWLY EAST
FROM THERE. HIGH PRESSURE WILL THEN SETTLE OVER THE MID ATLANTIC
REGION OVER THE WEEKEND. EARLY NEXT WEEK, ANOTHER STORM SYSTEM
WILL BE ORGANIZING OVER THE MISSISSIPPI VALLEY.

&&

.NEAR TERM /THROUGH TONIGHT/...
OUR NOON ESTF UPDATE DELAYED THE ONSET OF PRECIPITATION LATE TODAY
AND THIS EVENING.

REST OF TODAY...A NICE INTERLUDE DAY WITH INCREASING CLOUDINESS
DE/MD AND SE PA THIS AFTERNOON.

TONIGHT...TWO DIFFERING SEGMENTS OF PCPN DEVELOP LATE TONIGHT.
THE PRIMARY STORM PCPN SHIELD IS EXPECTED TO BEGIN IN E MD AND DE
BETWEEN 1 AM AND 4 AM WEDNESDAY AND THEN FROM ABOUT READING TO
MOUNT HOLLY SOUTHWARD BETWEEN 4 AM AND 7AM. WHILE IT MAY BE ALL
RAIN IN MD AND DE...IT SHOULD BE SNOW IN THE ELEVATIONS OF SE PA
AND RAIN CHANGING TO A MIX OF SNOW RAIN ELSEWHERE. ITS CONCEIVABLE
THERE WILL BE VERY SLIGHTLY SLUSHY ACCUMULATION OF WET SNOW AT
33-34F AIR TEMP EVEN INTO S NJ AND PHILADELPHIA AT DAYBREAK
WEDNESDAY.

THE OTHER AREA OF PCPN IS A LOW LVL ELY FLOW LIFT CAUSING
SCATTERED SNOW SHOWERS TO BREAK OUT IN FAR NW NJ AND NE PA AFTER
4 AM.... SEEMINGLY TOTALLY SEPARATE FROM THE PRIMARY STORM PCPN
SHIELD TO OUR SOUTH.

&&

.SHORT TERM /WEDNESDAY/...
CONCERNS:

MOS WARM BIAS WITHIN THE CONSTANT PCPN SHIELD. USING 2M
NAM TEMPS FOR THIS...IN PART BECAUSE OF THE CONSTANTLY COLDER
THERMAL PROFILES OFFERED BY THE NAM.

MODELS: 12Z/5 NAM...GFS AND UKMET ALL FURTHER SOUTH. STILL A VERY
LARGE STORM AND UNCERTAINTY REIGNS! NO WATCH EXPANSION AT 1115 AM.
WE'LL SORT THROUGH THE ENSEMBLE OUTPUT THIS AFTERNOON AND TRY TO
FIGURE THIS OUT WITH MORE CONFIDENCE.

IF YOU JUST LOOKED AT MASS FIELDS INCLUDING ENSEMBLED 850 TEMPS
AND LARGE SCALE FLOW...I'D BE CONCERNED ABOUT AT THE VERY LEAST
ELEVATION HEAVY SNOW OVER SOUTHEAST PA INTO CENTRAL AND NRN NJ AS
THE DAY EVOLVES (PRESUMING PCPN BEGINS IN NNJ DURING THE DAY).
EVEN PTYPE IS FAVORING ALL SNOW NW OF I95. IF ITS SNOW AND SFC
TEMPS IN THE MID 30S...THEN NOT MUCH PROBLEM DURING THE DAYLIGHT
HOURS. HOWEVER...IT DOES LOOK LIKE THERE WILL HAVE TO BE A PERIOD
OF MDT TO POSSIBLY HEAVY SNOW OVER SE PA WEDNESDAY. HOW MUCH ACCRETES
IS DEBATABLE BUT THESE KIND OF SITUATIONS FAVOR ELEVATIONS AND MAYBE
50 PERCENT ACCRETES ON PAVEMENT COMPARED TO ACCUMULATIONS  ON ALL
OTHER ADJACENT SURFACES.

I95 SEWD...SHOULD BE MAINLY RAIN WITH I95 THE CORRIDOR WHERE OCNL
MIX OF SNOW RAIN OCCURS AS THE PCPN IS BRIEFLY HEAVIER AT TIMES.

POOR DRAINAGE STREET FLOODING ANTICIPATED FOR S NJ DE AND E MD
DURING THE AFTN.

NE WINDS GUST 25-35 MPH WITH ISOLATED GUSTS 50-60 MPH ALONG THE
APPROXIMATELY 10 MILES OF THE COAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THIS SEGMENT HAS NOT BEEN CHANGED DESPITE SETTING UP THE DISCUSSION
FOR THE AFTERNOON PACKAGE IN THE SHORT TERM.

A STRONG COASTAL STORM WEDNESDAY INTO THURSDAY WILL BRING THE
POTENTIAL FOR MULTIPLE HAZARDS TO OUR LAND AND MARINE ZONES. SEVERAL
PRODUCTS ADDRESS THESE CONCERNS, INCLUDING A WINTER STORM WATCH, A
HIGH WIND WATCH, A COASTAL FLOOD WATCH, AND A STORM WATCH FOR OUR
ADJACENT MARINE ZONES. BASED ON THE LATEST MODEL RUNS, WE HAVE
INCREASED SNOWFALL AMOUNTS OVER SOUTHERN PORTIONS OF OUR FORECAST
AREA AND EXPANDED THE WINTER STORM WATCH.

EARLY WEDNESDAY MORNING, AN INTENSIFYING LOW PRESSURE SYSTEM WILL BE
FOUND OVER EASTERN VIRGINIA. WHILE THERE IS FAIRLY GOOD MODEL
AGREEMENT IN THE CENTER OF LOW PRESSURE TAKING MOST OF WEDNESDAY
INTO WEDNESDAY NIGHT TO SLOWLY TRACK OFFSHORE, THERE ARE DIFFERENCES
IN THE INTENSITY OF THE LOW PRESSURE AND ALSO THE THERMAL FIELDS
OVER OUR FORECAST AREA WHICH WILL ULTIMATELY DETERMINE THE TIMING OF
THE CHANGEOVER FROM RAIN TO SNOW FOR OUR AREA. THE NAM GIVES A
COLDER SOLUTION AS COMPARED TO THE GFS, AND NAM BUFKIT SOUNDINGS
ALSO SHOW GOOD DENDRITIC GROWTH FROM WEDNESDAY INTO WEDNESDAY NIGHT,
ESPECIALLY FOR SOUTHWEST PORTIONS OF OUR CWA. HOWEVER, BOUNDARY
LAYER TEMPERATURES WILL PLAY A BIG ROLE IN DETERMINING THE
CHANGEOVER FROM RAIN TO SNOW AND HOW LONG AN ACCUMULATING WET SNOW
WILL LAST. AS THE PRECIPITATION SHIELD OVERSPREADS OUR SOUTHWEST
ZONES EARLY WEDNESDAY MORNING, PORTIONS OF OUR SOUTHERN DELMARVA
WILL LIKELY SEE A RAIN/SNOW MIX AT THE ONSET, WITH MORE IN THE WAY
OF JUST SNOW SEEN FARTHER NORTH ALONG THE MARYLAND/DELAWARE/SE
PENNSYLVANIA BORDER. A FEW INCHES OF WET SNOW MAY ACCUMULATE IN THIS
VICINITY DURING THE FIRST HALF OF WEDNESDAY. ELSEWHERE THROUGH
PORTIONS OF SOUTHERN DE AND SOUTHERN NJ, MODERATE TO AT TIMES HEAVY
RAIN IS EXPECTED DURING MUCH OF THE DAYTIME WEDNESDAY. BY LATE
WEDNESDAY INTO WEDNESDAY NIGHT, A CHANGEOVER TO RAIN/SNOW AND
EVENTUALLY JUST WET SNOW IS EXPECTED FOR THESE AREAS. THE GFS
CONTINUES TO SHOW A BANDING FEATURE OVER OUR SOUTHERN CWA INTO
WEDNESDAY NIGHT, WHICH WOULD LEAD TO HEAVIER PRECIP RATES, AND THE
NAM ALSO SHOWS SIGNIFICANT WRAP-AROUND PRECIP ON THE NORTHWEST SIDE
OF THE LOW PRESSURE CENTER. IN ADDITION TO THE P-TYPE AND PRECIP
INTENSITY ISSUES WITH THIS STORM, THERE WILL ALSO BE THE POTENTIAL
FOR STRONG WINDS CENTERED AROUND WEDNESDAY NIGHT. THE HIGHEST WINDS,
WITH GUSTS IN THE 45MPH TO 55MPH RANGE, WILL BE ALONG THE COASTS OF
NJ AND DE AND ALSO FOR NEARBY INLAND AREAS.

CONDITIONS WILL GRADUALLY IMPROVE DURING THE DAYTIME THURSDAY AS
THIS LOW PRESSURE SYSTEM SLOWLY CHURNS EAST-NORTHEAST AND AWAY FROM
THE MID ATLANTIC COAST. HOWEVER, AS THIS STORM SYSTEM REMAINS
RELATIVELY CLOSE TO THE EASTERN SEABOARD, OUR FORECAST AREA WILL
STILL EXPERIENCE GUSTY NORTHERLY WINDS THROUGH THURSDAY BEFORE WINDS
GRADUALLY DIMINISH DURING FRIDAY. OVER THE WEEKEND, MAINLY QUIET AND
DRY CONDITIONS ARE EXPECTED AS HIGH PRESSURE GRADUALLY SPREADS OVER
THE REGION.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

18Z TAFS ARE POSTED.

WET SNOW TREATMENTS AND OR REMOVAL OPS ARE POSSIBLE FOR THE I95
CORRIDOR TAF LOCATIONS NORTHWESTWARD ESPECIALLY AT NIGHT AND QUITE
POSSIBLY KMIV AND KACY AFTER 02Z/7. KRDG SHOULD BE THE FIRST TO
HAVE TO DEAL WITH ANY SNOW REMOVAL OPS ON WEDNESDAY.

REST OF TODAY...VFR. LIGHT WIND BECOMING E OR NE LATE THIS AFTN.

TONIGHT...VFR CIGS LOWER TO MVFR OR IFR CONDS IN RAIN OR R/S MIX
KPHL/KILG/KPNE AFTER 09Z WHILE IN ALL SNOW KRDG. MVFR CONDS IN
RAIN AT KMIV AFTER 09Z. NE WIND INCREASING WITH G20-30 KTS BY
11Z...HIGHEST GUSTS S NJ.

WEDNESDAY...MVFR OR OCNL IFR CONDS IN RAIN S NJ BUT A R/S MIX I95
CORRIDOR AND MOSTLY IFR CONDS IN SNOW KRDG AND DEVELOPING AT KABE.
NE WIND G22-32KTS EXCEPT GUST TO NEAR 45 KTS VCNTY KACY. WINDS AT
2000 FT WILL BE ENE 50-60 KTS BECOMING NE IN THE AFTERNOON.

FLYING INTO KPHL...PCPN SHOULD BE ALL SNOW AOA 1000 FEET.

OUTLOOK...
WEDNESDAY NIGHT...MVFR OR IFR CONDITIONS ANY RAIN CHANGES TO
SNOW FROM WEST TO EAST DURING THE EVENING. GUSTY NORTHEASTERLY
WINDS, WITH GUSTS IN THE 25 TO 35 KNOT RANGE. GUSTS CLOSE TO 40
KNOTS POSSIBLE VICINITY OF KACY.

THURSDAY...POSSIBLE SUB-VFR CONDITIONS ARE POSSIBLE EARLY, WITH
IMPROVEMENT TO VFR EXPECTED BY LATE-DAY. GUSTY NORTH-NORTHWEST
WINDS, WITH GUSTS 25 TO 35 KNOTS.

FRIDAY AND SATURDAY...VFR CONDITIONS EXPECTED.

&&

.MARINE...
MARINE FLAGS WILL REMAIN IN EFFECT UNCHANGED.

NE GALES DEVELOP AFTER 2 AM WEDNESDAY AND PROBABLY RAMP UP TO SCT
STORM FORCE GUSTS NEAR 50 KTS DURING THE DAY.

OUTLOOK...
A STRONG COASTAL STORM WILL BRING HEAVY RAIN TO OUR COASTAL WATERS
ALONG WITH AREAS OF RAIN/SNOW MIX. THIS WILL RESULT IN REDUCED
VISIBILITIES. IN ADDITION, WINDS AND SEAS WILL BE QUICKLY INCREASING
EARLY WEDNESDAY MORNING, WITH ELEVATED CONDITIONS LASTING THROUGH
MUCH OF THURSDAY. STORM FORCE WIND GUSTS ARE EXPECTED IN THIS
TIMEFRAME, WITH GUSTS BETWEEN 48 TO 55 KNOTS. WE MAINTAIN OUR
CURRENT STORM WATCH FOR OUR COASTAL WATERS AND LOWER DELAWARE BAY,
WITH A GALE WATCH FOR UPPER DELAWARE BAY. WIND GUSTS AND SEAS WILL
GRADUALLY SUBSIDE LATER THURSDAY AND FRIDAY, BUT MARINE FLAGS MAY
STILL BE NEEDED FOR A TIME DURING THIS PERIOD DEPENDING ON HOW
QUICKLY THE LOW PRESSURE SYSTEM MOVES OUT TO SEA.

&&

.HYDROLOGY...
AT THIS TIME...WE ARE THINKING ONLY ADVISORIES FOR POOR DRAINAGE
STREET FLOODING. IF ALL RAIN FROM CENTRAL NEW JERSEY THROUGH
PHILADELPHIA AND N DE...WE COULD HAVE A MINOR RIVER FLOOD WARNING
PROBLEM.

&&

.TIDES/COASTAL FLOODING...
14Z TIDES ARE RUNNING ABOVE PREDICTED BY HALF A FOOT WHICH IS ABOVE
WHAT 06Z/5 ETSS AND ESTOFS PREDICTED. BELIEVE ETSS WILL UNDERFORECAST
BY HALF A FOOT TO MAYBE A FOOT THE ATLC COAST HIGH TIDE OF WED
AFTERNOON AND THE NNJ HIGH TIDE TIDE EARLY THURSDAY.

COASTAL FLOOD WATCH CONTINUES FOR THE HIGH TIDE CYCLES STARTING
WEDNESDAY AFTERNOON AND EARLY THURSDAY MORNING FOR DELAWARE BAY,
OUR SIDE OF RARITAN BAY AND THE COASTAL ATLANTIC OCEAN.

SOME MINOR TIDAL FLOODING IS POSSIBLE WITH THE EARLY WEDNESDAY
MORNING HIGH TIDE CYCLE IN DELAWARE AND EXTREME SOUTHERN NEW JERSEY,
BUT THE REAL PROBLEMS ARE WITH THE NEXT TWO HIGH TIDE CYCLES.

ESTOFS CYCLE SOMETIMES IS SLOW TO RAMP UP TIDAL DEPARTURES AND
WITH THE STRONGEST WINDS AND MOST IDEAL WIND DIRECTION IN PLACE
DURING THE DAY ON WEDNESDAY, SUSPECT THEY MAY BE RAMPING UP TIDAL
DEPARTURES TOO SLOWLY. OUR LOCAL IN HOUSE TIDAL DEPARTURE
PROCEDURES YESTERDAY WERE GIVING US A TIDAL DEPARTURE OF AROUND
2.5 FEET WITH THE STARTING WEDNESDAY AFTERNOON HIGH TIDE CYCLE.
THIS WAS USING A 50/50 NAM AND GFS BLEND.

WE SHOULD BE CLOSE TO MODERATE FOR THE WEDNESDAY MID AFTERNOON
HIGH TIDE...SURGING CLOSE TO 4 FEET AS NE WINDS GUST TO 50 KTS IN
THE NEARBY COASTAL WATERS WITH SEAS OF AT LEAST 10 FEET POUNDING
THE COAST.

THE TIDE SHOULD HAVE A DIFFICULT TIME DRAINING...ESPECIALLY IN
THE BACK BAYS AND INLETS AS THE ONSHORE FLOW SHOULD BE CONTINUING
WEDNESDAY EVENING. EVEN WITH A BACKING TO THE NORTH, COULD SEE
SIMILAR IF NOT SLIGHTLY HIGHER TIDAL DEPARTURES WITH THAT HIGH
TIDE CYCLE. THIS RISK IS THE LOWEST IN DELAWARE BUT INCREASES AS
ONE GOES FARTHER NORTH ALONG COASTAL NEW JERSEY.

THERE IS SOME RECENT MODEL TREND THAT THE SFC WIND WILL BE MORE
NNE OR NE AT SANDY HOOK FOR THE 09Z/7 HIGH TIDE CYCLE THERE...
INSTEAD OF LESS FAVORABLE FOR FLOODING NORTH WIND. NO MATTER WE
PROBABLY HAVE A SUBSTANTIAL COASTAL FLOOD RISK FOR THE NNJ WATERS
DURING THE THURSDAY MORNING HIGH TIDE...ESPECIALLY THE LAND
AND INFRASTRUCTURE CHANGES SINCE SANDY.

AS FOR THE TIDAL DELAWARE RIVER AND FOR THE EASTERN SIDE OF
CHESAPEAKE BAY, THE FORECAST WIND DIRECTION IS NOT FAVORABLE FOR
MODERATE TIDAL FLOODING, ALTHOUGH MINOR MIGHT STILL OCCUR WITH THE
WEDNESDAY NIGHT AND THURSDAY HIGH TIDE CYCLES. RIGHT NOW QPF VALUES
ARE NOT HIGH ENOUGH TO RAISE THE CONCERNING OF A FRESH RUNOFF
CONTRIBUTION, PLUS SOME OF THE PRECIPITATION SHOULD FALL AS SNOW.

LASTLY, THE LOW PRESSURE SYSTEM WILL BE SLOW TO MOVE OFFSHORE, SO
THE CHANCES EXIST FOR SOME RESIDUAL MINOR TIDAL FLOODING THURSDAY
AFTERNOON AND FRIDAY, ESPECIALLY WITH THE HIGHER OF THE TWO
ASTRONOMICAL HIGH TIDES. OVERALL THE RELATIVELY LOW ASTRONOMICAL
TIDES ARE GOING TO HELP US WITH THIS EVENT. WE HAVE MORE OF A BUFFER
THAN WE WOULD HAVE HAD IF THIS EVENT OCCURRED A WEEK EARLIER OR
LATER.

ALL HEIGHTS ARE IN MEAN LOWER LOW WATER (MLLW).

                                 WEDNESDAY           THURSDAY

REHOBOTH BEACH DE                3.2 FT AT 250 PM    4.2 FT AT 335 AM

LEWES DE                         3.6 FT AT 355 PM    4.6 FT AT 434 AM

CAPE MAY NJ (OCEANFRONT)         3.8 FT AT 319 PM    5.0 FT AT 354 AM

ATLANTIC CITY NJ                 3.4 FT AT 245 PM    4.5 FT AT 320 AM

SEASIDE HEIGHTS NJ (OCEANFRONT)  4.0 FT AT 228 PM    4.7 FT AT 301 AM

SANDY HOOK NJ                    4.3 FT AT 258 PM    5.1 FT AT 331 AM

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR PAZ070-101-102.
NJ...COASTAL FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     MORNING FOR NJZ012>014-020>027.
     HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
     MORNING FOR NJZ013-014-020-022>027.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR NJZ016-021.
DE...COASTAL FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     MORNING FOR DEZ002>004.
     HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
     MORNING FOR DEZ003-004.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR DEZ001-002.
MD...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR MDZ008-012-015-019-020.
MARINE...STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING
     FOR ANZ450>455.
     GALE WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR
     ANZ430.
     STORM WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON
     FOR ANZ431.

&&

SYNOPSIS...DRAG/KLINE
NEAR TERM...DRAG
SHORT TERM...DRAG 1245P
LONG TERM...KLINE
AVIATION...DRAG/KLINE 1245P
MARINE...DRAG/KLINE
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 5, 4:51 AM EST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 AM EST TUE MAR 5 2013

NJZ001-007>010-PAZ054-055-060>062-103-105-061000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
451 AM EST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STRONG COASTAL STORM MAY PRODUCE SEVERAL INCHES OF SNOW WEDNESDAY
AND WEDNESDAY NIGHT OVER EAST CENTRAL AND NORTHEAST PENNSYLVANIA INTO
NORTHWEST NEW JERSEY. THERE IS STILL NO CERTAINTY OF PRECIPITATION
OCCURRING IN THIS AREA BUT THE CHANCES HAVE STEADILY INCREASED.

THERE IS MODERATE CONFIDENCE IN THE FORECAST DETAILS AT THIS TIME. PLEASE
MONITOR THE LATEST FORECASTS FOR UPDATES REGARDING THIS POTENTIALLY
SIGNIFICANT COASTAL STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-PAZ101-102-061000-
CECIL-WESTERN CHESTER-EASTERN CHESTER-
451 AM EST TUE MAR 5 2013

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>027-061000-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
451 AM EST TUE MAR 5 2013

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING...
...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ012-015-019-020-NJZ016-PAZ070-061000-
NEW CASTLE-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-DELAWARE-
451 AM EST TUE MAR 5 2013

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-061000-
KENT-CUMBERLAND-
451 AM EST TUE MAR 5 2013

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...
...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-017>019-PAZ071-104-106-061000-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
451 AM EST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STRONG COASTAL STORM WILL IMPACT OUR AREA WEDNESDAY INTO EARLY
THURSDAY. RAIN OR RAIN MIXED WITH SNOW TO START THE DAY MAY CHANGE
COMPLETELY TO SNOW DURING THE WEDNESDAY MIDDAY HOURS OR MORE LIKELY
WEDNESDAY EVENING BEFORE TAPERING OFF LATE. THERE MAY BE BURST OF
HEAVY SNOW.

MINOR TIDAL FLOODING IS POSSIBLE AT THE TIME OF THE WEDNESDAY
EVENING HIGH TIDE ALONG THE TIDAL DELAWARE.

GUSTY NORTHEAST TO NORTH WINDS OF 35 TO 45 MPH CAN BE EXPECTED
WEDNESDAY.

PLEASE MONITOR LATER FORECASTS FOR UPDATES REGARDING THIS
POTENTIALLY SUBSTANTIAL COASTAL STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-061000-
MIDDLESEX-
451 AM EST TUE MAR 5 2013

...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-061000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
451 AM EST TUE MAR 5 2013

...STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-061000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
451 AM EST TUE MAR 5 2013

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-061000-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
451 AM EST TUE MAR 5 2013

...STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:34 AM ESTHigh Wind WatchPHIAtlantic, Burlington, Cape May, Monmouth, Ocean11 hr
Mar 5, 3:23 PM ESTGale WarningPHI46 hr
Mar 5, 3:23 PM ESTStorm WarningPHI37 hr
Mar 5, 3:30 PM ESTHigh Wind WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean32 hr
Mar 5, 3:30 PM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more30 hr
Mar 5, 3:41 PM ESTCoastal Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more54 hr
Mar 5, 3:27 PM ESTWinter Storm WarningPHIChester25 hr

Nearby

Winter Weather Advisories in New Jersey, 2013Winter Weather Advisories in Pennsylvania, 2013Winter Weather Advisories in Delaware, 2013Every winter weather advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.